Alert archive / Connecticut / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 11, NWS New York, NY

April 21, 2020Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut

NWS New York, NY issued this severe thunderstorm warning at Apr 21, 2020, 4:08 PM EDT for Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2020, 4:08 PM EDT (20:08 UTC)
Expired
Apr 21, 2020, 5:00 PM EDT
In force
52 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lower Connecticut River Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT

The radar

The Brookhaven radar (KOKX), 85 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

804 
WUUS51 KOKX 212008
SVROKX
CTC007-011-212100-
/O.NEW.KOKX.SV.W.0011.200421T2008Z-200421T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
408 PM EDT Tue Apr 21 2020

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  New London County in southern Connecticut...
  Middlesex County in southern Connecticut...

* Until 500 PM EDT.

* At 408 PM EDT, severe thunderstorms were located along a line
  extending from Old Lyme to near Mattituck, moving east at 65 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Severe thunderstorms will be near...
  East Lyme and Lyme around 415 PM EDT.
  New London and Waterford around 420 PM EDT.
  Mystic and Ledyard Center around 425 PM EDT.
  Groton and Ledyard around 430 PM EDT.
  Norwich--New London around 435 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4142 7180 4141 7184 4134 7183 4132 7185
      4133 7189 4129 7200 4130 7216 4125 7230
      4125 7239 4126 7241 4124 7248 4125 7253
      4131 7259 4164 7250 4158 7247 4160 7234
      4164 7233 4171 7224 4166 7216 4164 7179
TIME...MOT...LOC 2008Z 254DEG 57KT 4131 7235 4096 7251 

HAIL...0.75IN
WIND...60MPH
 
$$

JM
2 follow-up statements
107 
WWUS51 KOKX 212044
SVSOKX

Severe Weather Statement
National Weather Service New York NY
444 PM EDT Tue Apr 21 2020

CTC007-212053-
/O.CAN.KOKX.SV.W.0011.000000T0000Z-200421T2100Z/
Middlesex CT-
444 PM EDT Tue Apr 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR MIDDLESEX COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned area. 
Therefore, the warning has been cancelled.

LAT...LON 4142 7180 4142 7182 4141 7184 4134 7183
      4132 7185 4133 7189 4129 7200 4130 7216
      4136 7218 4140 7217 4146 7218 4166 7213
      4163 7196 4164 7186 4164 7179
TIME...MOT...LOC 2043Z 254DEG 57KT 4144 7171 4110 7188 

$$

CTC011-212100-
/O.CON.KOKX.SV.W.0011.000000T0000Z-200421T2100Z/
New London CT-
444 PM EDT Tue Apr 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN NEW LONDON COUNTY...

At 443 PM EDT, severe thunderstorms were located along a line
extending from near Hopkinton to near Montauk Point, moving east at
65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4142 7180 4142 7182 4141 7184 4134 7183
      4132 7185 4133 7189 4129 7200 4130 7216
      4136 7218 4140 7217 4146 7218 4166 7213
      4163 7196 4164 7186 4164 7179
TIME...MOT...LOC 2043Z 254DEG 57KT 4144 7171 4110 7188 

HAIL...<.75IN
WIND...60MPH
 
$$

JM
404 
WWUS51 KOKX 212058 RRA
SVSOKX

Severe Weather Statement
National Weather Service New York NY
458 PM EDT Tue Apr 21 2020

CTC011-212108-
/O.EXP.KOKX.SV.W.0011.000000T0000Z-200421T2100Z/
New London CT-
458 PM EDT Tue Apr 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEW LONDON COUNTY WILL
EXPIRE AT 500 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4142 7180 4142 7182 4141 7184 4134 7183
      4132 7185 4133 7189 4129 7200 4130 7216
      4136 7218 4140 7217 4146 7218 4166 7213
      4163 7196 4164 7186 4164 7179
TIME...MOT...LOC 2058Z 254DEG 57KT 4150 7143 4116 7160 

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 4:02 PM EDT, 6 minutes earlier.

Area forecast discussion, Apr 21, 4:02 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service New York NY
402 PM EDT Tue Apr 21 2020

.SYNOPSIS...
A strong cold front passes east tonight. High pressure builds to
the south Wednesday and Wednesday night. Low pressure
approaches on Thursday, and passes near the region on Thursday
night and Friday before exiting late in the day. Another storm
system will quickly follow for the weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Post frontal dry air moves in on gusty W/NW winds. Strong cold
front passes east by evening, and deep low pressure remains well
to the north. High pressure builds to the south. A tight
pressure gradient remains in place. Chilly air will advect
across the area, with freezing temperatures for much of the area
overnight, outside of NYC and vicinity. Freeze Warning remains
in effect.

Will maintain the wind advisory, but later shifts will need to
evaluate if this is needed through 6Z. Main concern is post
frontal winds in pressure rises.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
As the area sits between deep low pressure to the north and high
pressure to the south, gusty westerly winds will continue
through the day Wednesday. Generally expect conditions to remain
under wind advisory criteria, but 20 to 30 mph winds and 40 to
45 mph gusts are possible through the day time.

Another chilly day is expected, with highs in the lower 50s.

For Wednesday night, winds finally diminish as the pressure
gradient relaxes. Another chilly night is expected with lows
ranging from the upper 20s to upper 30s in NYC. Additional
freeze products will be needed for much of the area.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
The next storm system approaches from the west and southwest on
Thursday. Any rain that falls during the day on Thursday should be
fairly light with the main rain event holding off til late evening
and overnight as the low approaches. The storm system will then pass
south of the region Friday morning, moving east of the area by late
afternoon and evening. Expect POPs to gradually taper down from west
to east during the afternoon with some light rain or showers
continuing into the evening hours. POPs finally come to an end by
midnight, with drier weather on Saturday.

Another round of precipitation is expected for the weekend as
another low passes over or near the area. There is some uncertainty
with the exact placement and strength of this next low. Either way,
Saturday night and Sunday appears to be a cloudy and wet.

Some rain showers may continue into the first part of next week, but
drier conditions are expected for Monday night and Tuesday.

Temperatures overall throughout the forecast period will average
below normal for this time of the year.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A cold front continues to move through the terminals this afternoon.

Line of tstms will be exiting passing KGON by 21z. Slight chc of a shower
otherwise across the other terminals for the next hour or two. W-NW winds
picking up after a brief lull over the next hour or two.  Forecast
sustained winds and gusts still might be a little too high into tonight.

.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.Wednesday...VFR. W winds G30 kt.
.Thursday...Rain developing late afternoon into the night, with
MVFR or lower conds.
.Friday...Rain with IFR/LIFR conds. N G20-25kt aftn.
.Saturday...Mainly VFR. Chance of rain late.
.Sunday...IFR and rain.

&&

.MARINE...
Winds shift to the W/NW and will be quite gusty tonight behind a
cold front. Gale warning remains in effect. These gusty W/NW
winds continue Wednesday as well as low pressure remain to the
north and high pressure builds to the south. Not quite confident
enough to extend the Gale Warning.

Winds finally abate Wednesday night.

Seas remain elevated tonight and Wednesday in response to these
gusty westerly winds.

A southerly flow will develop and wind speeds will gradually
increase through the day Thursday. By Thursday night marginal SCA
conditions are expected out on the ocean. SCA conditions will be
more likely by Friday as low pressure approaches. The SCA conditions
will be likely through the weekend.

&&

.HYDROLOGY...
Any rain ends by evening, with dry conditions expected through
Wednesday night.

For Thursday night into Friday, a storm system will bring rain
to the region. The exact track and evolution of this system
remains uncertain, but the potential exists for up to 1.0 to 1.5
inches which would likely result in poor drainage and nuisance
type impact.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing
its final stages of testing, and is operating at full power.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Freeze Warning from midnight tonight to 9 AM EDT Wednesday for
     CTZ005>012.
     Wind Advisory until 2 AM EDT Wednesday for CTZ005>012.
NY...Freeze Warning from midnight tonight to 9 AM EDT Wednesday for
     NYZ067>071-078>081.
     Wind Advisory until 2 AM EDT Wednesday for NYZ067>075-078>081-
     176>179.
NJ...Freeze Warning from midnight tonight to 9 AM EDT Wednesday for
     NJZ002-004-103>105-107.
     Wind Advisory until 2 AM EDT Wednesday for NJZ002-004-006-
     103>108.
MARINE...Gale Warning until 6 AM EDT Wednesday for ANZ330-335-338-340-
     345-350-353-355.

&&

SYNOPSIS...BC/PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...BC
AVIATION...JC
MARINE...BC/PW
HYDROLOGY...BC/PW
EQUIPMENT...
Hazardous weather outlook, Apr 21, 3:41 PM EDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
341 PM EDT Tue Apr 21 2020

CTZ005>012-NJZ002-004-103>105-107-NYZ067>071-078>081-221800-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Western Bergen-Eastern Bergen-Western Essex-
Western Union-Orange-Putnam-Rockland-Northern Westchester-
Southern Westchester-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-
341 PM EDT Tue Apr 21 2020

...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ006-106-108-NYZ072>075-176>179-221800-
Hudson-Eastern Essex-Eastern Union-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
341 PM EDT Tue Apr 21 2020

...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-221800-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
341 PM EDT Tue Apr 21 2020

...GALE WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Apr 21, 2:56 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
256 PM EDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND DMG     1 SSE GLEN RIDGE        40.79N  74.20W
04/21/2020                   ESSEX              NJ   OTHER FEDERAL

            NJ 511 REPORTS A TREE DOWN ON THE GARDEN STATE PARKWAY
            SOUTHBOUND, SOUTH OF EXIT 149.

&&

CORRECTED EVENT TIME

JP
Local storm report, Apr 21, 3:00 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
300 PM EDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     FORDHAM                 40.87N  73.89W
04/21/2020  M71 MPH          BRONX              NY   MESONET

&&

JP
Special weather statement, Apr 21, 3:07 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service New York NY
307 PM EDT Tue Apr 21 2020

CTZ005>007-010-211945-
Northern Fairfield-Northern New Haven-Northern Middlesex-Southern New
Haven-
307 PM EDT Tue Apr 21 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FAIRFIELD...NEW
HAVEN AND NORTHERN MIDDLESEX COUNTIES...

At 306 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Woodbury Center to near Weston. Movement
was east at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
New Haven, Waterbury, Danbury, Meriden, Milford, Middletown,
Wallingford, Shelton, Naugatuck, Southbury, Wolcott, Durham, Newtown,
Hartford and Hamden.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4124 7284 4123 7311 4126 7309 4127 7311
      4123 7317 4127 7347 4151 7340 4147 7331
      4149 7333 4151 7316 4156 7316 4164 7298
      4164 7294 4156 7295 4154 7285 4157 7284
      4155 7282 4158 7275 4163 7271 4164 7263
TIME...MOT...LOC 1906Z 263DEG 34KT 4153 7322 4126 7337

JM
Special weather statement, Apr 21, 3:15 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service New York NY
315 PM EDT Tue Apr 21 2020

CTZ005-009-010-211945-
Northern Fairfield-Southern Fairfield-Southern New Haven-
315 PM EDT Tue Apr 21 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FAIRFIELD AND
SOUTH CENTRAL NEW HAVEN COUNTIES...

At 315 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Trumbull to Westport. Movement was
east at 40 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Bridgeport, New Haven, Milford, Shelton, Fairfield, Stratford,
Trumbull, Westport, Orange, Weston, Redding, Bridgeport--Stamford,
West Haven, East Haven and Easton.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4126 7286 4123 7287 4123 7289 4125 7292
      4119 7300 4120 7305 4117 7310 4114 7309
      4116 7317 4110 7325 4112 7330 4109 7334
      4104 7339 4105 7339 4130 7336
TIME...MOT...LOC 1915Z 272DEG 35KT 4128 7326 4110 7332

JM
Local storm report, Apr 21, 3:31 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
331 PM EDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     1 WNW KINGSLAND         40.81N  74.12W
04/21/2020                   BERGEN             NJ   PUBLIC

            LARGE TREE UPROOTED AND FELL ON SUV ON LAUREL AVENU.

&&

JP
Local storm report, Apr 21, 3:59 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
359 PM EDT TUE APR 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             PATCHOGUE               40.76N  73.02W
04/21/2020  M0.75 INCH       SUFFOLK            NY   AMATEUR RADIO

&&

JP

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 3:29 AM EDTFreeze WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region29 hr
Apr 21, 9:15 AM EDTSpecial Weather StatementOKX45 min
Apr 21, 9:47 AM EDTSpecial Weather StatementOKX43 min
Apr 21, 2:16 PM EDTSpecial Weather StatementOKX44 min
Apr 21, 2:40 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region35 min
Apr 21, 3:07 PM EDTSpecial Weather StatementOKX38 min
Apr 21, 3:15 PM EDTSpecial Weather StatementOKX30 min
Apr 21, 3:25 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region50 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.